# SDR AALA20012165

- Difficulty date: December 17, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 19B INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 19B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
